# SDR FDEA201403110489

- Difficulty date: March 11, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508925
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1640 RBL-LBL 65, HAS AREAS OF CORROSION ON TOP TEE.  REMOVED CORROSION ON FLOORBEAM. FOUND OUT OF LIMITS, REMOVED FLOORBEAM , FABRICATED NEW FLOORBEAM.   INSTALLED FLOORBEAM IAW DWG 146N5136 & SRM 51-40-02.  MAJOR REPAIR.
